Bad Days?

I just wanted to tell everyone that coming out of a brain fog/bad dizzy spell is one of the greatest feelings ever.

I seriously have no idea if i’m starting to have better days because of the propanolol… But I had five good days last week where I worked a full 40 hours! Allthough the dizziness was still there, it wasn’t as intense. I had a bad Sunday with fatigue, and then I had a bad day yesterday dizzy wise, but today it calmed down a little bit. I’m only 2 1/2 weeks in on the Propanolol - could it already be working slowly? I haven’t had a headache despite the 105 degree heat we had in DC today!!!

Good for you! I would say it seems to be working if you have been having good days and worked 40 hours…wow! I started really feeling decent after I was on beta blocker for about 3 weeks. I think the bad days are to be expected. hopefully you will continue to have good days and see less and less of the bad ones

You can bet the proponal is doing its job. I think good things are heading your way. Get ready for more better days!

Greg

that makes me feel so much better!!! My only issue is when I get up really fast, I get very lightheaded, but that feeling passes within seconds. I also have a “faint” spinning feeling when I go to bed, but the feeling resembles BPPV - but also goes away within a few seconds.

Today I’ve had a clear head where I feel I can think, even though I’m still dizzy. If this med can help me think and function, then I’m alright with it Sunday will be three weeks and it takes a good month for this to kick in - I’m way excited. I hope Propanolol helps substantially!!!

I get the same feeling when I get up suddenly, but that levels off as you are on the drug longer. Also, make sure to drink lots of fluids!

— Begin quote from "jenh21"

I get the same feeling when I get up suddenly, but that levels off as you are on the drug longer. Also, make sure to drink lots of fluids!

— End quote

that’s why my Mom says too!!! How long have you been on Propanolol?

I was on proapanolol for 3 days and then neuro switched me to Nadolol (same class of drugs). Have been on that since May. I am also on Amitriptyline. I don’t notice that feeling much anymore, but each time I went up on the ami I noticed the lightheadedness. If you can think of it, sit up at your bedside (or wherever you are) and let your feet dangle for a minute or so. Then get up. And like I said early…drink LOTS!

I am glad to hear that you have been feeling better, and I think the Propranolol is helping you. I think this is a very tolerable medication, I started out with 80mg per day and had absolutely no side effects, not even pre-syncope (lighheadedness). However, I have been on this dose for nearly 4 weeks now with no improvement in symptoms, but my doctor and I are not even sure that I have MAV.

It does sound like boom and bust. It’s so tempting to over do it when we feel better. You must pace your self!